Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Graphs with Hamiltonian balls
Department of Mathematics, University of Umeå.
1998 (English)In: The Australasian Journal of Combinatorics, ISSN 1034-4942, Vol. 17, 185-198 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1998. Vol. 17, 185-198 p.
National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:ltu:diva-4130Local ID: 2016fb00-b536-11db-bf94-000ea68e967bOAI: oai:DiVA.org:ltu-4130DiVA: diva2:976994
Note
Godkänd; 1998; 20070205 (kani)Available from: 2016-09-29 Created: 2016-09-29 Last updated: 2017-11-21Bibliographically approved

Open Access in DiVA

fulltext(1279 kB)15 downloads
File information
File name FULLTEXT01.pdfFile size 1279 kBChecksum SHA-512
d6898163dcd02aab034bcca42fbfefebe04b4776a9814a17ccb8644e7c0b2af11fea8e2dec9c0761cbf69cd6be12846e908bd568d94e3c49ba10059f58c2ae10
Type fulltextMimetype application/pdf

In the same journal
The Australasian Journal of Combinatorics
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar
Total: 15 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

urn-nbn

Altmetric score

urn-nbn
Total: 7 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf